|Peg + Riba High sugar and High BP
Aug 6, 2005
I'm a 54 year old male 5 weeks into Peg and Riba. I'm grateful that the sides relent by work on Mondays. My blood pressure is high and sugar levels going higher each week. Any relationship between the HCV treatment and the BP and sugar?
| Response from Dr. McGovern
Clearly interferon can make control of diabetes worse. You will definitely want to discuss this with your physician as soon as you can.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Fluid How Long Does It Take To Test Positive For HIV
- What Are The Chances Of Getting HIV From Breast Milk?
- Are Itchy Testicles A Symptom Of AIDS?
- Does Diarrhea Mean I Have AIDS?
- Blowjob From A Prostitute Should I Get Tested
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.